# SDR HALA0600912

- Difficulty date: December 8, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 400-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STRINGER 39R AT BS 414.  FABRICATED STRINGER REPAIR BS 400 TO 460 PER SRM 53-00-03-2R-2.
